# SDR UPS08152299

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 4237084
- Part serial: 6933
- Condition: Malfunctioned
- Location: Windshield Wiper
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A STRONG SMELL OF ELECTRICAL FIRE IN COCKPIT WITH PACKS OFF AFTER LANDING.  REMOVED AND REPLACED CAPTAIN`S WINDSHIELD WIPER MOTOR, OPS CHECKS GOOD IAW MM 30-45-1 1-04, OK TO CONTINUE.
